MAUDE Adverse Event Report: ENDOLOGIX SANTA ROSA OVATION IX; MAIN BODY

ENDOLOGIX SANTA ROSA OVATION IX; MAIN BODY
Model Number TV-AB2980-J
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Codes Aneurysm (1708); Failure of Implant (1924)
Date of Event 04/07/2022
Type of Reportable Event Serious Injury
Event or Problem Description
The patient was initially treated for an abdominal aortic aneurysm (aaa) with the ovation ix stent graft system.For a few years, the patient was lost to continuous routine follow-ups post initial implant.Approximately four (4) years post initial procedure, the patient underwent routine follow-up in stable condition.A computerized tomography scan identified a type ia endoleak with contrast filling around the sealing ring and the aaa increasing in size.The aorta became more tortuous, creating an angle and pulling the graft.An additional angiogram showed the graft location and placement looked stable.The type ia endoleak was successfully treated with the implant of a palmaz (non-endologix) 40x10 mm stent across the radiopaque marks of the initially implanted graft and sealing ring, further expanding the seal up top.Post angiogram again showed no endoleak with better apposition.
 
Additional Manufacturer Narrative
The devices involved in this event will not be returned for evaluation and remain implanted in the patient.Patient medical records and imaging studies will be requested for further evaluation by a clinical specialist.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
The reported adverse event/incident was investigated in alignment with endologix operating procedures and work instructions.Where possible, it is endologix practice to make at least three good faith efforts to retrieve a reported adverse event/incident-related device as well as medical records and medical imaging.An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification shows the device to have been properly manufactured and released in accordance with the device master record.The review confirms there were no manufacturing or processing non-conformities identified that would contribute to the reported adverse event/incident.The device was not returned to endologix for evaluation because it remains implanted.A clinical evaluation of the adverse event/incident was completed.An examination of medical records and/or medical imaging received by endologix shows the type 1a endoleak, sac growth and secondary endovascular procedure were confirmed.This is consistent with the reported adverse event/incident.Procedure-related harms, device, user, procedure, or anatomy-relatedness of this complaint could not be determined with the medical records available for review.The final patient status was reported as being stable.No additional investigation of this reported adverse event/incident is planned.However, should additional information relevant to the investigation outcome become available, a follow-up report will be submitted.Endologix will continue to monitor this and similar adverse events/incidents.Corrections: g3: date received by manufacturer has been updated h6: investigation finding: remove code 3233 h6: investigation conclusion: remove code 11.

Brand Name
OVATION IX
Common Device Name
MAIN BODY
Manufacturer (Section D)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
santa rosa CA 95403
Manufacturer (Section G)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
,
santa rosa CA 95403
Manufacturer Contact
gary kirchgater
3910 brickway blvd
,
santa rosa, CA 95403
8009832284
MDR Report Key14144024
Report Number3008011247-2022-00037
Device Sequence Number15030556
Product Code MIH
UDI-Device IdentifierM701TVAB2980J1
UDI-Public+M701TVAB2980J1/$$3210112FS01091802$
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 04/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/12/2021
Device Model NumberTV-AB2980-J
Device Catalogue NumberTV-AB2980-J
Device Lot NumberFS010918-02
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/12/2022
Supplement Date Received by Manufacturer06/15/2022
Initial Report FDA Received Date04/19/2022
Supplement Report FDA Received Date06/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/15/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OVATION IX ILIAC LIMB (LN FS102717-18); OVATION IX ILIAC LIMB (LN FS103017-26); OVATION PRIME FILL POLYMER (LN FF111617-01)
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR
Patient SexMale